Toggle Main Menu Toggle Search

Open Access padlockePrints

Test functions in constrained interpolation

Lookup NU author(s): Dr Michael DritschelORCiD, James Pickering


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We give a set of test functions for H<sup>∞</sup><sub>1</sub> , the algebra of bounded holomorphic functions on the disk with first derivative equal to 0, whose interpolation problem was studied by Davidson, Paulsen, Raghupathi and Singh (2009). We show that this set of test functions is minimal by relating theseideas to realization and interpolation problems.

Publication metadata

Author(s): Dritschel MA, Pickering J

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2012

Volume: 364

Issue: 11

Pages: 5589-5604

Print publication date: 08/06/2012

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society


DOI: 10.1090/S0002-9947-2012-05515-2


Altmetrics provided by Altmetric